# SDR ASAA2019102331201

- Difficulty date: October 23, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 46,552 hours, 13,648 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED BETWEEN AT STAB STA 138.70 AND STAB STA 147.90 APROX .5 IN LENGTH. LOCATION IS APOX 5 INCHS FROM CENTERLINE OF FWD ROW OF FASTNER AFT SPAR AND 2 INCH AFT SIDE FROM DOUBLER ON THE STA 147.90 END POINTS OF CRACK ARE IDENTIFIED IN RED MARKER. L/H HORIZONTAL STAB. GROUNDED - YES. REPAIRED L/H HOIZ. STAB LOWER SKIN BETWEEN STAB STA 138.70 AND STAB 147.90 IAW B737-800 SRM 55-10-01-2R-11. TOPCOAT APPLIED IAW B737-800 AMM 51-21-99. REMOVED EXISTING REPAIR ON LOWER SURFACE OF THE LEFT HAND HORIZONTAL STABILIZER IAW B737-800 SRM 51-40-02. REMOVED DAMAGE AND ACCOMPLISHED HFEC INSPECTION OF CUT-OUT AREA IAW B737-NDTM 51-00-00 PART 6 PROC 4 WITH NO CRACK INDICATIONS. FABIRCATED DOUBLER TO INCORPORATE EXISTING REPAIR LOCATION AND INSTALLED CATEGORY B REPAIR IAW B737-800 SRM 55-10-01-2R-11. INSPECTION REQUIREMENTS, 56,000 TOTAL FLIGHT CYCLES.
